J. Beirlant, G. Dierckx, M. Goegebeur, and G. Matthys, Tail index estimation and an exponential regression model, pp.177-200, 1999.

J. Beirlant, G. Dierckx, A. Guillou, and C. Starica, On exponential representations of log-spacings of extreme order statistics, Extremes, pp.157-180, 2002.

N. H. Bingham, C. M. Goldie, and J. L. Teugels, Regular variation, 1987.
DOI : 10.1017/CBO9780511721434

M. L. Centeno and J. Andrade-e-silva, Applying the proportional hazard premium calculation principle, Astin Bulletin, vol.35, pp.409-425, 2005.

M. Csörg?, S. Csörg?, L. Horváth, and D. M. Mason, Weighted Empirical and Quantile Processes, The Annals of Probability, vol.14, issue.1, pp.31-85, 1986.
DOI : 10.1214/aop/1176992617

S. Csörg?, P. Deheuvels, and D. M. Mason, Kernel Estimates of the Tail Index of a Distribution, The Annals of Statistics, vol.13, issue.3, pp.1050-1077, 1985.
DOI : 10.1214/aos/1176349656

L. De-haan and A. Ferreira, Extreme value theory: an introduction, 2006.
DOI : 10.1007/0-387-34471-3

L. De-haan and L. Peng, Comparison of tail index estimators, Statistica Neerlandica, vol.52, issue.1, pp.60-70, 1998.
DOI : 10.1111/1467-9574.00068

A. Feuerverger and P. Hall, Estimating a tail exponent by modelling departure from a Pareto distribution, Annals of Statistics, vol.27, pp.760-781, 1999.

J. L. Geluk and L. De-haan, Regular variation, extensions and Tauberian theorems, CWI tract 40, 1987.

M. I. Gomes and M. J. Martins, Bias reduction and explicit semi-parametric estimation of the tail index, Journal of Statistical Planning and Inference, vol.124, issue.2, pp.361-378, 2004.
DOI : 10.1016/S0378-3758(03)00205-2

M. I. Gomes, M. J. Martins, and M. Neves, Improving second order reduced bias extreme value index estimator, REVSTAT -Statistical Journal, vol.5, issue.2, pp.177-207, 2007.

M. J. Goovaerts, F. De-vlyder, and J. Haezendonck, Insurance premiums, theory and applications, 1984.

P. Groeneboom, H. P. Lopuhaä, and P. P. De-wolf, Kernel-type estimators for the extreme value index, Annals of Statistics, vol.31, pp.1956-1995, 2003.

B. M. Hill, A Simple General Approach to Inference About the Tail of a Distribution, The Annals of Statistics, vol.3, issue.5, pp.1136-1174, 1975.
DOI : 10.1214/aos/1176343247

B. L. Jones and R. Zitikis, Empirical Estimation of Risk Measures and Related Quantities, North American Actuarial Journal, vol.44, issue.1, pp.44-54, 2003.
DOI : 10.1080/10920277.2003.10596117

A. Necir and K. Boukhetala, Estimating the risk adjusted premium of the largest reinsurance covers, Proceeding of Computational Statistics, 2004.

A. Necir and D. Meraghni, Empirical estimation of the proportional hazard premium for heavy-tailed claim amounts, Insurance: Mathematics and Economics, vol.45, issue.1, pp.49-58, 2009.
DOI : 10.1016/j.insmatheco.2009.03.004

A. Necir, D. Meraghni, and F. Meddi, Statistical estimate of the proportional hazard premium of loss, Scandinavian Actuarial Journal, vol.3, pp.147-161, 2007.

B. Vandewalle and J. Beirlant, On univariate extreme value statistics and the estimation of reinsurance premiums, Insurance: Mathematics and Economics, vol.38, issue.3, pp.441-459, 2006.
DOI : 10.1016/j.insmatheco.2005.11.002

S. Wang, Insurance pricing and increased limits ratemaking by proportional hazards transforms, Insurance: Mathematics and Economics, vol.17, issue.1, pp.43-54, 1995.
DOI : 10.1016/0167-6687(95)00010-P

S. Wang, Abstract, ASTIN Bulletin, vol.50, issue.01, pp.71-92, 1996.
DOI : 10.2143/AST.21.2.2005365

URL : https://hal.archives-ouvertes.fr/hal-00953003

I. Weissman, Estimation of parameters and larges quantiles based on the k largest observations, Journal of American Statistical Association, vol.73, pp.812-815, 1978.

M. E. Yaari, The Dual Theory of Choice under Risk, Econometrica, vol.55, issue.1, pp.95-115, 1987.
DOI : 10.2307/1911158